Your browser doesn't support javascript.

Biblioteca Virtual em Saúde

Brasil

Home > Pesquisa > ()
Imprimir Exportar

Formato de exportação:

Exportar

Email
Adicionar mais destinatários
| |

Methylphenidatinduceret ST-elevations-myokardieinfarkt. / [Methylphenidate induced ST elevation acute myocardial infarction].

Ruwald, Martin Huth; Ruwald, Anne-Christine Huth; Tønder, Niels.
Ugeskr Laeger; 174(10): 647-8, 2012 Mar 05.
Artigo em Dinamarquês | MEDLINE | ID: mdl-22395014
Adult attention deficit and hyperkinetic disorder (ADHD) is increasingly diagnosed and treated with methylphenidate. We present the case of an 20 year-old man, who was diagnosed with ADHD and suffered a ST elevation acute myocardial infarction due to coronary vasospasm related to an overdose, and subsequent episodes of myocardial injury due to the use and misuse of methylphenidate over a period of two years. We recommend an increased attention to the subscription of methylphenidate to patients, who are at risk of misuse and patients, who have a cardiovascular history.
Selo DaSilva